Tang Quoc Bao
Tang Quoc Bao
Institute for Mathematics and Scientific Computing, University of Graz, Austria
Geverifieerd e-mailadres voor uni-graz.at - Homepage
Geciteerd door
Geciteerd door
Trend to equilibrium for reaction-diffusion systems arising from complex balanced chemical reaction networks
L Desvillettes, K Fellner, BQ Tang
SIAM Journal on Mathematical Analysis 49 (4), 2666-2709, 2017
Pullback attractors for a class of non-autonomous nonclassical diffusion equations
CT Anh, TQ Bao
Nonlinear Analysis: Theory, Methods & Applications 73 (2), 399-412, 2010
Global classical solutions to quadratic systems with mass control in arbitrary dimensions
K Fellner, J Morgan, BQ Tang
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 37 (2), 281-307, 2020
Explicit exponential convergence to equilibrium for nonlinear reaction–diffusion systems with detailed balance condition
K Fellner, BQ Tang
Nonlinear Analysis 159, 145-180, 2017
Dynamics of non-autonomous nonclassical diffusion equations on
TQ Bao, CT Anh
Commun. Pure Appl. Anal 11, 1231-1252, 2012
The entropy method for reaction-diffusion systems without detailed balance: first order chemical reaction networks
K Fellner, W Prager, BQ Tang
arXiv preprint arXiv:1504.08221, 2015
Convergence to equilibrium of renormalised solutions to nonlinear chemical reaction–diffusion systems
K Fellner, BQ Tang
Zeitschrift für angewandte Mathematik und Physik 69, 1-30, 2018
Energy equalities for compressible Navier–Stokes equations
QH Nguyen, PT Nguyen, BQ Tang
Nonlinearity 32 (11), 4206, 2019
Analysis and numerical solution of coupled volume-surface reaction-diffusion systems with application to cell biology
H Egger, K Fellner, JF Pietschmann, BQ Tang
Applied Mathematics and Computation 336, 351-367, 2018
Regularity of pullback random attractors for stochastic FitzHugh-Nagumo system on unbounded domains
QB Tang
Discrete and Continuous Dynamical Systems-Series A, 2015
Global solutions for chemotaxis-Navier-Stokes system with Robin boundary conditions
M Braukhoff, BQ Tang
Journal of Differential Equations 269 (12), 10630-10669, 2020
Inverse point source location with the Helmholtz equation on a bounded domain
K Pieper, BQ Tang, P Trautmann, D Walter
Computational Optimization and Applications 77, 213-249, 2020
Regularity of random attractors for stochastic semilinear degenerate parabolic equations
Cung The Anh, TQ Bao, N Van Thanh
Electronic Journal of Differential Equations, 2012
Pullback attractors for a non-autonomous semi-linear degenerate parabolic equation
Glasgow Mathematical Journal 52 (3), 537-554, 2010
Energy conservation for inhomogeneous incompressible and compressible Euler equations
QH Nguyen, PT Nguyen, BQ Tang
Journal of Differential Equations 269 (9), 7171-7210, 2020
Uniform-in-time bounds for quadratic reaction-diffusion systems with mass dissipation in higher dimensions
K Fellner, J Morgan, BQ Tang
arXiv preprint arXiv:1906.06902, 2019
Well-posedness and exponential equilibration of a volume-surface reaction–diffusion system with nonlinear boundary coupling
K Fellner, E Latos, BQ Tang
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 35 (3), 643-673, 2018
Quasi-steady-state approximation and numerical simulation for a volume-surface reaction-diffusion system
K Fellner, S Rosenberger, BQ Tang
Communications in Mathematical Sciences 14 (6), 1553-1580, 2016
Boundedness for reaction–diffusion systems with lyapunov functions and intermediate sum conditions
J Morgan, BQ Tang
Nonlinearity 33 (7), 3105, 2020
Global classical solutions to reaction-diffusion systems in one and two dimensions
BQ Tang
arXiv preprint arXiv:1702.07003, 2017
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20